# SDR DL72S960819

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3210 · Main Landing Gear
- Part: Walking Beam
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WALKING BEAM HAD HEAVY CORROSION ON THE LOWER SURFACE.  REPAIR PER ERA NR 303405-14.
